# SDR 2000UALA00664

- Difficulty date: January 28, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 6,543 hours
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGE AT BUTT JOINT FR12.  A BLEND OUT OF THE AFFECTED AREA WAS PERFORMED, ALONG WITH HIGH FREQUENCY EDDY CURRENT INSPECTIONS TO INSURE THAT THE AREA IS CRACK FREE, AND REPROTECTION WAS PERFORMED.  THIS WAS A MAJOR REPAIR.
